Review: could Norco cause Blood cortisol decreased?
Summary: there is no Blood cortisol decreased reported by people who take Norco yet.
We study 5,935 people who have side effects while taking Norco from FDA and social media. Find out below who they are, when they have Blood cortisol decreased and more.
You are not alone: join a mobile support group for people who take Norco and have Blood cortisol decreased >>>
Norco has active ingredients of acetaminophen; hydrocodone bitartrate. It is often used in pain. (latest outcomes from 6,878 Norco users)
Blood cortisol decreased
Blood cortisol decreased has been reported by people with asthma, hiv infection, high blood pressure, migraine, depression. (latest reports from 687 Blood cortisol decreased patients)
On Jan, 29, 2015: No report is found
Do you have Blood Cortisol Decreased while taking Norco?
You are not alone! Join a mobile support group:
- support group for people who take Norco
- support group for people who have Blood Cortisol Decreased
Recent conversations of related support groups:
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- I tested positive for methadone, i have never taken this drug (1 answer)
I tested positive for methadone, I have never taken this drug. My Dr said I had to have taken it because it was there and that a false positive is out of the question. Could my meds cause methadone to show up on a urine drug test
- When will the dizziness stop from taking vicodin ? i took 2 pills 24hours ago and am still dizzy (1 answer)
Standing , walking, don't feel stabile enough to drive. Thought process is slow
- Can you take norco while taking garcinia cambogia?
Is it ok to take garcinia cambogia while taking norco?
- What could be causing eye pain and headacne and bright glaring light on the right side only?
Senitive to light, can't spend long on computer or cell phone. Diagnosed with anklylosing spondylosis
- Can i connect by email with other patients that have hypoglycemia and stevens-johnson syndrome? (1 answer)
I have had hypoglycemia since childhood, and I have managed it easily until just this weekend. I got S-J two years ago from Bactrim. As I have healed from S-J very slowly and painfully, I was exercising hard, and working hard and slipped a little on not eating enough protein. I started dropping into sugar blackouts and it scared the crap out of me! Still working at being able to eat enough to straighten out low sugar levels. Any suggestions helpful, Thanks, Leann
More questions for: Norco, Blood cortisol decreased
You may be interested at these reviews (Write a review):
- Sleep paralysis while on medrol and norco
On my 5th day of my dose pack about an hour after taking medrol and a norco I experienced sleep paralysis for the first time. This is the 3rd dose pack in 2 months and I just switched back to norco from Ultram the same day I started the latest dose pack. I felt unusually sleepy before taking my bedtime dose, but felt awake shortly after taking it. My sleep habits have been fluctuating due to sciatic pain which is why I am prescribed this medication.
- Heavy sweating during sleep
Pain killers like Tylenol 3, vicodin 20 years, Valium and Soma 12 years. Sweat heavy during sleep.
- Seizure patient was on depakote for 16 years now on keppra 1500 mg.
I am 28 years old and been off depakote for 5 months. I started keppra to control my seizure disorder, which works great. But for the past year I have developed osteoarthritis in my thoracic, si joints, and lumbar. I get alot of muscle hypersensitivity and pain. Can any of this be due to long term effects of seizure meds?
- Prednisone mixed results-it lets me breath (1 response)
have been on prednisone now for 3 years straight. Am taking 30mg a day just to breath. every time i have tried to taper off i have ended up in the emergency room unable to breath. That has been 7 times in the last year. I am 49 years old and was in good health 3-4 years ago. got a cough and it has been down hill.Prednisone worked great at first but then it starts to destroy the body.Had nasal passage surgery(waste of time)have broken many ribs from coughing.painful.when you are on prednisone your body takes 3-5 times longer to heal.craked tailbone from a slip. have seen over 12 doctors.reasonable gueswork. My best doc which is mine says do you want to suffocate to death or let your body try and fix itself if it can. im not for suffocation at all. Just a good medicine to counter the angriness of the steroid. Any ideas i am all ears. oh ya my eyes are starting to go and my joints as well
- Xanax bed wetting will it stop and do i wear diapers or die (1 response)
I am on the very edge of crazy. So starting this is pushing ne way over. I'm 49 for crap sakes. I am so tired of the pain in my body and I am just tired, this is the last slap I can't anymore. Naturally alcohol I am sure is just about the end game along with cuts.
Just want to bleed out and not hurt anymore and be so scared to leave my house or sleep. I just want to sleep forever.
More reviews for: Norco, Blood cortisol decreased
Comments from related studies:
From this study (2 days ago):
Began meds two days ago today is third day and I noticed a slight headache last eveing today moderate headache all day long. Ibuprophen not helping at all.
From this study (2 days ago):
I CONTINUE TO HAVE STARING SEIZURES,WITH HEAT,ANXIETY,PAIN,STRESS,FATIGUE,MUSCLE WEAKNESS,RESTLESS LEGS AND ARMS, TIA STROKES, NAUSEA, ETC...
From this study (2 weeks ago):
I took hydrocodone for about a week. I had a skiing accident in which I sprained my neck, bruised my ribs and a few other bumps and scrapes. The accident happened on January 4th, diagnosed my issues on the 6th and that's when I first started taking them (every four hours for pain). I used my last one on the 10th and since then every time I have defecated. The blood darkens the toilet bowl and I also have it on the toilet paper when I wipe as well. After each bathroom visit I am extremely fatigued (no constipation involved). Last night for example I did my business, felt exhausted after that, so I laid down hoping for maybe a 30 minute nap. I ended up not waking up for about another 4 hours. About 4 times during that my friends attempted to wake me up (shaking and everything) and I never came back to. They said I responded but I do not remember any of these occasions ever happening. I'm just curious as to if this is due to the after effects of the pills or if I have something bigger I should be worrying about. Please help. Thank you!
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.